# SDR 20001120SH056

- Difficulty date: October 25, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N667JM
- Make and model: Bell 206B
- Aircraft serial: 3444
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Gauge
- Part number: 12444412
- Part serial: 8061065
- Condition: Fluctuates
- Location: Tot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT GAUGE FLUCTUATES IN-FLIGHT.  SPIKES FROM 0 - 800 THEN NORMAL OPS.  (X)
